Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Analytic functions in three dimensions


Authors: E. R. Hedrick and Louis Ingold
Journal: Trans. Amer. Math. Soc. 27 (1925), 551-555
MSC: Primary 53A99; Secondary 30C35
DOI: https://doi.org/10.1090/S0002-9947-1925-1501327-0
MathSciNet review: 1501327
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A99, 30C35

Retrieve articles in all journals with MSC: 53A99, 30C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501327-0
Article copyright: © Copyright 1925 American Mathematical Society